English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/30718

Title: On the structure of some families of fuzzy measures
Author(s): Miranda Menéndez, Pedro
Fernández-Combarro Álvarez, Elías
Issue date: 2007
Publisher: IEEE
Publisher version: http://dx.doi.org/10.1109/TFUZZ.2007.895953
Citation: IEEE Transactions on Fuzzy Systems, 15(6), p. 1068-1081 (2007); doi:10.1109/TFUZZ.2007.895953
Format extent: p. 1068-1081
URI: http://hdl.handle.net/10651/30718
ISSN: 1063-6706
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.



Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias